... some mild diarrhea and seems super tired all day. I was wondering if anyone knows if this may be an allergic reaction to the medicine??
I wish somebody had answered your question. I am new to the site and want to help as many people as I can. Ok your baby's on amoxicillin that can induce the loose stools so make sure you get pedialyte and give as per the directions a couple bottles of that because loose stools can drain water and hydration an it replenishes electrolytes that loose stools can excrete. A baby that's sick will naturally sleep. Babies sleep a lot there first year of life add on an illness and it's best they sleep through a very painful earache. Ask the dr if it gets worst and the baby becomes cranky in pain or can't sleep all of the sudden then maybe get dimetapp u can get it at the pharmacy. A reaction would present itself with hives, raised red swollen welts on the body red spots etc. that's serious, you can get baby Benadryl at the pharmacy to have in case of emergency so you can treat adverse reactions. 9 times out of 10 if you notice a rash or hives and you call your dr he's going to ask you if you have Benadryl so you can administer it right away times of the virtue with a reaction and you should just have it on hand with a baby. Everything's fine the loose stool will resolve itself after the antibiotic course is completed.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Posted 21 Jun 2014 • 1 answer
Posted 15 Jan 2015 • 2 answers
Posted 31 Jan 2016 • 2 answers
Posted 7 Jul 2016 • 1 answer
Posted 15 Aug 2018 • 2 answers